If you are taking methadone , it can take a few weeks before your body adjusts and you get rid of the fuzziness/sleepiness. And it does need to be titrated up or down slowly. My PM would only increase it once a week due to the long half life. Give it some time, and the side effects should ease some over the coming weeks.
PLIF/TLIF Fusion w/Instrumentation L4-5 Spondololysthesis L4-5.Laminectomies L4-5, foraminal stenosis L3-4, L4-5, L5-S1, herniations L3-4, L4-5, L5-S1, central canal stenosis L3-4, L4-5 and L5-S1
POST OP CES 3/30-06
Neurogenic Bladder and Bowel, bilateral numbness legs and feet
Revision for failed Back surgery, pseudoarthrosis L4-5, hemilaminectomies L3-4, L4-5, L5-S1, bmp added to revision fusion, replaced two bent screws that were reversing out of vertebrae - August 2, 2007
On going back pain and neuropathic pain, failed back surgery, consult for scs, decided not to do that at this point.
Adhesive Arachnoiditis also......just what I didn't need..9/08- adding bilateral ulnar neuropathy with severe compression to the mix. They want me to see a surgeon for ulnar nerve surgery, but I'm not biting.
I've seen enough surgeons over the last few years.
Avascular necrosis of left wrist- maybe hips too